MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYID CAMERA HEAD, AUTOCLAVABLE; LAPAROSCOPE

ARTHREX, INC. 4K SYNERGYID CAMERA HEAD, AUTOCLAVABLE; LAPAROSCOPE
Model Number 4K SYNERGYID CAMERA HEAD, AUTOCLAVABLE
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device is overheating.There was no harm for the patient, operator or third party reported.No further information received.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The reported event was not confirmed.The service evaluation revealed a broken grabber mount but no other damages or malfunction had been observed.

Brand Name
4K SYNERGYID CAMERA HEAD, AUTOCLAVABLE
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19055834
Report Number1220246-2024-01850
Device Sequence Number8167609
Product Code GCJ
UDI-Device Identifier00888867348844
UDI-Public00888867348844
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYID CAMERA HEAD, AUTOCLAVABLE
Device Catalogue NumberAR-3210-0033
Device Lot Number11562722
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown